# SDR UALA2009121403841

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 53,011 hours, 19,751 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE LT SIDE JUST AFT OF RADOME APPROX 4 O'CLOCK POSITION.   MAJOR REPAIR ACCOMPLISHED: DENT FALLS WITHIN 'OUT OF NEARNESS' CRITERION, DUE TO PROXIMITY TO A FASTENER. DENT IS .5 INCH IN DIAMETER, WITH A DEPTH OF.023. DENT IS LOCATED 5 INS AFT OF FR NR 1 AND APPROX 8 INS ABOVE BUTT SPLICE AT LWR LT SIDE. REMOVED DAMAGED SKIN. FABRICATED AND INSTALLED REPAIR DOUBLER.
